... month. Having side effects that are not pleasant: hair loss, extreme sweating, bad dizziness, loss of appetite, nausea, stomach pains, and feel like I'm watching someone else in my body. Are these common; has anyone else experienced these side effects?
Opiate Withdrawal - i am currently on Suboxone for the past 2 months, ready to start on the 3rd?
- 13 Jul 2009 by Anonymous
- 14 July 2009
If you have been on Suboxone that long and havent taken ANY narcotics, That just dont seem normal. Opiate withdrawals can and will at times take a long time for your body to adjust back to normal but not to that extreme after 2-3 months. you may not sleep well for 6months and have sweating too for long periods of time , BUT... Hair loss too?
You also shouldn't be experiencing bad belly pains either after all that time. Hun, I would strongly suggest speaking to your Dr. If you dont get anywhere... Go to your local ER and perhaps they can run some blood tests to see if anything else is going on. By the way I would do this right away and not wait any longer.
By vomiting you are losing important vitamins your body needs. By lack of appetite your body isnt getting any of the Nutrients it needs. Something just doesn't fit here, so please if you can get some help about this ASAP. I will be praying that things will work out for you and please if you can keep us posted with yout outcome. Take care hun .. many blessings.. Snakey
PS. Maybe its possible you are having a reaction to the suboxone itself?? Ive never take that drug so am not aware of any of the side effects but i so feel thats also a strong possibility.
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Aug 2009 • 28 answers
Posted 24 Jun 2010 • 2 answers
Posted 23 Nov 2010 • 4 answers
Posted 23 May 2011 • 6 answers
Posted 11 Jun 2011 • 10 answers